# SDR CAL950138

- Difficulty date: February 18, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N16982
- Make and model: Airbus A300 B4-103
- Aircraft serial: 091
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Transmission
- Condition: Lack Of Lube
- Location: Lt/Rt Te Flaps
- Stage of operation: AP
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

EWR - FLT 0750 - WHEN FLAP HANDLE MOVED TO 8 DEGREES ON APPROACH TO EWR, FLAPS WOULD NOT EXTEND.  CYCLING FLAP HANDLE HAD NO EFFECT.  'ABNORMAL' RPOCEDURES WERE C/W & ACFT LANDED WITH SLATS AT 16 DEGREES & FLAPS AT ZERO DEGREES.  MX COULD NOT DUPLICATE PROBLEM & NO DEFECTS FOUND.  FLAP CONTROL UNIT WAS SERVICED & FLAP TRANSMISSIONS LUBRICATED AS A PRECAUTIONARY MEASURE.  OPERATION OF FLAPS CHECKED GOOD.  ACFT HAS COMPLETED OVER 10 FLIGHTS WITHOUT A REPEAT OF FLAP PROBLEMS SINCE THIS CORRECTIVE ACTION WAS IMPLEMENTED.  (X)
